# SDR UALA2013061204034

- Difficulty date: June 11, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 69,081 hours, 12,088 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Insulation
- Condition: Damaged
- Location: Idg Terminal Lug
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, IDG TERMINAL LUGS HAVE MISSING AND CRACKING INSULATION ON MAIN WIRE CONNECTORS.  REPLACED WIRE CONNECTORS.
